MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE IMPLANTS; GMK-SPHERE TIBIAL COMPONENT CEMENTED T3I4L

MEDACTA INTERNATIONAL SA GMK SPHERE IMPLANTS; GMK-SPHERE TIBIAL COMPONENT CEMENTED T3I4L
Model Number 02.12.T3I4L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 october 2025.Lot 2215645: (b)(4) items manufactured and released on 04-nov-2022.Expiration date: 20-oct-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusion: aseptic loosening is an adverse event that may occasionally happen, as described in scientific literature.No final conclusion can be drawn on the origin of this problem with the information in our hands.
 
Event or Problem Description
Two years and eight months after the primary surgery, the patient presented with pain due to tibial loosening.The surgeon revised the femoral, tibial, and insert components with tinbn-coated implants.The surgery was completed successfully.

Brand Name
GMK SPHERE IMPLANTS
Common Device Name
GMK-SPHERE TIBIAL COMPONENT CEMENTED T3I4L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23347369
Report Number3005180920-2025-01057
Device Sequence Number7808534
Product Code JWH
UDI-Device Identifier07630030827136
UDI-Public07630030827136
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.T3I4L
Device Lot Number2215645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight79 KG
Patient RaceWhite